Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 89, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 11, 2009, 4:23 AM EST. It took effect at Dec 11, 2009, 7:00 PM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2009, 4:23 AM EST (09:23 UTC)
- In effect from
- Dec 11, 2009, 7:00 PM EST
- Expired
- Dec 13, 2009, 10:00 AM EST
- In force
- 39 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
282 WHUS72 KMLB 110923 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 423 AM EST FRI DEC 11 2009 ...INCREASING WINDS AND SWELL WILL LEAD TO DETERIORATING MARINE CONDITIONS BEGINNING LATE TONIGHT... AMZ570-572-575-120900- /O.NEW.KMLB.SC.Y.0089.091212T0600Z-091213T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 423 AM EST FRI DEC 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 4 AM EST SUNDAY. A LARGE HIGH PRESSURE RIDGE MOVING ACROSS THE EASTERN UNITED STATES WILL PRODUCE BRISK NORTHEAST WINDS TODAY...WHICH WILL INCREASE SLIGHTLY AS THEY BECOME EASTERLY TONIGHT INTO SATURDAY. THE STRENGTHENING WINDS AND INCREASING FETCH LENGTH WILL ALSO CAUSE A BUILDING SWELL...WHICH WILL RESULT IN SEAS BUILDING ABOVE 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
3 follow-up statements
075 WHUS72 KMLB 112053 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 353 PM EST FRI DEC 11 2009 ...INCREASING WINDS AND SWELL WILL LEAD TO DETERIORATING MARINE CONDITIONS BEGINNING LATE TONIGHT... AMZ550-552-555-130600- /O.EXB.KMLB.SC.Y.0089.091212T0600Z-091213T0600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 353 PM EST FRI DEC 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST SUNDAY. A LARGE HIGH PRESSURE RIDGE MOVING ACROSS THE EASTERN UNITED STATES WILL PRODUCE BRISK NORTHEAST WINDS TODAY...WHICH WILL INCREASE SLIGHTLY AS THEY BECOME EASTERLY TONIGHT INTO SATURDAY. THE STRENGTHENING WINDS AND INCREASING FETCH LENGTH WILL ALSO CAUSE A BUILDING SWELL...WHICH WILL RESULT IN SEAS BUILDING ABOVE 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-130600- /O.EXT.KMLB.SC.Y.0089.091212T0000Z-091213T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 353 PM EST FRI DEC 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. A LARGE HIGH PRESSURE RIDGE MOVING ACROSS THE EASTERN UNITED STATES WILL PRODUCE BRISK NORTHEAST WINDS TODAY...WHICH WILL INCREASE SLIGHTLY AS THEY BECOME EASTERLY TONIGHT INTO SATURDAY. THE STRENGTHENING WINDS AND INCREASING FETCH LENGTH WILL ALSO CAUSE A BUILDING SWELL...WHICH WILL RESULT IN SEAS BUILDING ABOVE 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
594 WHUS72 KMLB 130331 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1031 PM EST SAT DEC 12 2009 ...INCREASING WINDS AND SWELL WILL LEAD TO DETERIORATING MARINE CONDITIONS BEGINNING LATE TONIGHT... AMZ550-552-555-130900- /O.EXT.KMLB.SC.Y.0089.000000T0000Z-091213T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1031 PM EST SAT DEC 12 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. A LARGE HIGH PRESSURE RIDGE MOVING ACROSS THE EASTERN UNITED STATES WILL PRODUCE BRISK NORTHEAST WINDS TODAY...WHICH WILL INCREASE SLIGHTLY AS THEY BECOME EASTERLY TONIGHT INTO SATURDAY. THE STRENGTHENING WINDS AND INCREASING FETCH LENGTH WILL ALSO CAUSE A BUILDING SWELL...WHICH WILL RESULT IN SEAS BUILDING ABOVE 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-131145- /O.CON.KMLB.SC.Y.0089.000000T0000Z-091213T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1031 PM EST SAT DEC 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. A LARGE HIGH PRESSURE RIDGE MOVING ACROSS THE EASTERN UNITED STATES WILL PRODUCE BRISK NORTHEAST WINDS TODAY...WHICH WILL INCREASE SLIGHTLY AS THEY BECOME EASTERLY TONIGHT INTO SATURDAY. THE STRENGTHENING WINDS AND INCREASING FETCH LENGTH WILL ALSO CAUSE A BUILDING SWELL...WHICH WILL RESULT IN SEAS BUILDING ABOVE 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
699 WHUS72 KMLB 130914 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST SUN DEC 13 2009 ...INCREASING WINDS AND SWELL WILL LEAD TO DETERIORATING MARINE CONDITIONS BEGINNING LATE TONIGHT... AMZ550-552-555-131015- /O.EXP.KMLB.SC.Y.0089.000000T0000Z-091213T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 414 AM EST SUN DEC 13 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...BUT BOATERS SHOULD EXERCISE CAUTION EARLY THIS MORNING FOR SEAS 4 TO 6 FEET. $$ AMZ570-572-575-131500- /O.CON.KMLB.SC.Y.0089.000000T0000Z-091213T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EST SUN DEC 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A LARGE HIGH PRESSURE RIDGE MOVING AWAY FROM THE EASTERN SEABOARD WILL PRODUCE BRISK SOUTHEAST WINDS AND HAZARDOUS SEAS EARLY THIS MORNING. WINDS WILL DIMINISH BY AFTERNOON BUT EAST SWELLS WILL PERSIST SO MARINERS SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS FOR SOUTHEAST WINDS AROUND 20 KNOTS...WHICH WILL PRODUCE HAZARDOUS WAVE CONDITIONS EARLY THIS MORNING. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 4:15 AM EST, 8 minutes earlier.
Area forecast discussion, Dec 11, 4:15 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EST FRI DEC 11 2009
.DISCUSSION...
...INCREASING WIND/SWELL WILL CAUSE DETERIORATING CONDITIONS OVER
THE ATLANTIC STARTING TONIGHT...
CURRENT...COLD FRONT HAS PUSHED JUST SOUTH OF THE CWA AS OF 08Z.
ABUNDANT LOW/MID LVL MOISTURE COUPLED WITH MID LVL WSW FLOW WAS
PRODUCING MULTILYRD CLOUDINESS WELL NORTH OF THE FRONT...AFFECTING
MOST OF THE CWA. CLOUDS WERE HOLDING TEMPS UP IN THE L/M50S OVER
THE NRN/CTRL CWA...WHILE READINGS HAD FALLEN INTO THE L60S SOUTH.
LAST VESTIGES OF FRONTAL PRECIP BAND WERE DISSIPATING ACROSS OKEE/
INDIAN RVR AND ST LUCIE COS.
TODAY/TONIGHT...LARGE SFC HIGH CTRD OVER THE MID MS VLY WILL DRIFT
E TO ENE OVER THE NEXT H24...RESULTING IN BRISK N-NNE FLOW TO VEER
TO NE AND EAST...WITH AN INCRS IN MEAN PWAT VALUES FROM LATE THIS
AFTN ONWARD AS MARINE MODIFICATION OVERSPREADS ECFL. PROBABLY NOT
MUCH IN THE WAY OF PRECIP REDEVELOPING UNTIL THIS AFTN WHEN MARINE
SHRA MAY BEGIN TO IMPACT THE AREA...AS UPGLIDE REMAINS RATHER WEAK
AND SHALLOW. COULD SEE SOME SPOTTY LIGHT RAIN FALL OUT OF THE LOW
-MID DECK THAT WILL BE PREVALENT OVHD TODAY...BUT DONT SEE ANYTHING
TO JUSTIFY ANYTHING MORE THAN THE 30/40 POPS THAT WE HAVE FOR TODAY
AND TONIGHT.
WEEKEND...STRONG SURFACE HIGH OVER THE MIDDLE ATLANTIC COAST WILL
PUSH OFFSHORE WHILE ONLY SLOWLY WEAKENING. THE MODELS SHOW RATHER
STRONG ONSHORE FLOW SAT WITH INCREASING MOISTURE ALONG/NORTH OF
NORTHWARD RETREATING WARM FRONT. THIS WILL RESULT IN CONSIDERABLE
CLOUDINESS AND RATHER HIGH RAIN CHANCES. WITH SUCH STRONG ONSHORE
FLOW AND RETURNING WARM FRONTAL BOUNDARY...THERE COULD BE SOME
HEAVY RAIN...ESPECIALLY ALONG THE COAST.
ON SUNDAY THE BOUNDARY SHOULD BE NORTH OF THE AREA AS SOUTHERLY
LOW LEVEL FLOW DEVELOPS. THIS ALONG WITH LESS CLOUDINESS WILL
RESULT IN A WARMER DAY...MOS SHOWS TEMPS IN THE LOW/MID 80S. THE
CHANCE FOR SHOWERS FORMING DURING DAYTIME HEATING LOOKS QUITE LOW
AS ATMOSPHERIC DRYING OCCURS. HAVE LOWERED POPS FROM PREVIOUS
FORECAST BASED ON THE MOS VALUES BEING 30 PERCENT OR LESS.
MON-WED...WEAK RIDGING ALOFT INDICATED ON MON SHOULD PRODUCE DRY
WEATHER...THEN A SHORTWAVE TROUGH MOVING ACROSS THE EASTERN PART OF
THE COUNTRY ON TUE WILL PRODUCE FALLING HEIGHTS. PRE FRONTAL
MOISTURE BAND SHOULD REACH THE AREA TUE AND BRING A CHANCE FOR
SHOWERS THROUGH EARLY WED. MOST POPS REMAIN ONLY IN THE CHANCE
CATEGORY WHICH SEEMS REASONABLE SINCE THE FRONTAL CONVERGENCE
LOOKS WEAK AND MID/UPPER LEVEL LIFT SHOULD STAY TO OUR NORTH. IT
WILL REMAIN WARM MON-TUE WITH TEMPS AT OR ABOVE 80...THEN POST
FRONTAL COOLING WED SHOULD KNOCK READINGS BACK TO AT OR BELOW
NORMAL.
THU-FRI...HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES DOES
NOT LOOK TO BE VERY PROGRESSIVE AS TROUGH ALOFT IS MAINTAINED
OVER THE EASTERN U.S./WESTERN ATLANTIC. THIS SHOULD RESULT IN LOW
LEVEL WINDS BEING SLOW TO VEER AND MODIFY THE COOL/DRY AIR MASS.
TEMPS SHOULD CONTINUE BELOW NORMAL AND EXPECT MINIMAL RAIN
CHANCES. HOWEVER...THE ECMWF SHOWS A WEAK SOUTHERN STREAM
SHORTWAVE APPROACHING WITH RETURN OF DEEP MOISTURE BY FRI...WHICH
IS COMPLETELY DIFFERENT THAN THE GFS...AND WILL WANT TO SEE MORE
MODEL CONTINUITY BEFORE SIDING WITH IT.
&&
.AVIATION...LOOKS AS THOUGH MVFR CIGS HAVE MOVED JUST SOUTH OF VRB
...AND PROBABLY WONT SEE MUCH IN THE WAY OF LWR CIGS RETURNING BACK
NWD UNTIL TNGT/SAT WITH INCRS IN LW LVL MOISTURE AND POST FRONTAL
AIR MASS GRDLY BECOMING SHALLOWER. GNRLY VFR WITH CIGS BTWN
FL060-100 WITH SOME LWR CIGS (MVFR) LATER TNGT.
&&
.MARINE...TODAY/TNGT...SEAS GNRLY 4-5FT OFFSHORE ATTM. WNAWAVE CONTINUES
TO SHOW INCREASE IN WINDSPEEDS AS THEY VEER TO NE-E TODAY/TNGT WITH
LONG FETCH LENGTH SENDING INCRSG SWELL INTO THE MARINE AREA. THE
COMBINATION OF INCRSG WIND/SWELL WILL MAKE FOR INCRSGLY HAZARDOUS
BOATING CONDS STARTING TNGT...AND AS SUCH HAVE INITIATED SCA FOR
ALL OFFSHORE (20-60NM) LEGS AT 06Z (1 AM) SAT.
WEEKEND...SAT LOOKS LIKE A BAD DAY FOR BOATING DUE TO RATHER
STRONG ONSHORE FLOW AND CONSIDERABLE CLOUDS/SHOWERS. HAVE ALREADY
STARTED AN ADVISORY FOR THE OFFSHORE ZONES AND WILL PROBABLY NEED
ONE FOR THE NEARSHORE ZONES TOO. SUNDAY LOOKS LIKE THE BETTER
BOATING DAY AS THE WINDS VEER TO THE SOUTH THEN SOUTHWEST AND
DECREASE TO 10-15 KNOTS.
MON-TUE...SURFACE RIDGE AXIS ACROSS THE AREA ON MON SHOULD RESULT
IN WINDS 10 KNOTS OR LESS. PRE FRONTAL SOUTH/SOUTHWEST WINDS ON
TUE ARE EXPECTED AT SPEEDS AROUND 15 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 62 59 75 65 / 30 40 60 50
MCO 65 56 77 63 / 30 40 60 50
MLB 71 65 77 68 / 30 40 60 50
VRB 73 66 78 69 / 30 40 60 40
LEE 61 53 75 62 / 30 40 60 50
SFB 64 57 77 64 / 30 40 60 50
ORL 66 56 76 63 / 30 40 60 50
FPR 73 66 79 68 / 30 40 50 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 4 AM EST SUNDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....LASCODYHazardous weather outlook, Dec 10, 9:08 AM EST, 19 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 908 AM EST THU DEC 10 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-102130- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 908 AM EST THU DEC 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM ORLANDO SOUTHWARD THROUGH OKEECHOBEE AND MARTIN COUNTIES DURING THE DAY. MODEST INSTABILITY THROUGH POTENTIAL SURFACE HEATING WITH FAVORABLE WINDS ALOFT MAY ALLOW FOR A FEW SURFACE BASED STORMS TO CONTAIN GUSTY WINDS TO AROUND 40 MPH. ...MARINE THUNDERSTORM GUST IMPACT... STORMS PUSHING OFFSHORE THE SPACE AND TREASURE COASTS OF BREVARD...MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES LATE THIS MORNING AND AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 34 KNOTS...OVER THE INTRACOASTAL AND ATLANTIC WATERS. ...WIND AND SEA IMPACT... GUSTY SOUTHWESTERLY WINDS WILL CONTINUE AHEAD OF A COLD FRONTAL BOUNDARY MOVING INTO CENTRAL FLORIDA. GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED BEHIND THE BOUNDARY BY THE LATE MORNING ACROSS THE NORTHERN WATERS AND INTO THE AFTERNOON OVER THE SOUTH. A BRIEF PERIOD OF CAUTIONARY LEVEL WINDS BETWEEN 15 AND 20 KNOTS WITH SOME HIGHER GUSTS WILL BE EXPERIENCED LATE MORNING THROUGHOUT THE AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION ON AREA LAKES...WATERWAYS...AND THE OPEN ATLANTIC TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL DISTURBANCES MOVING OUT OF THE GULF OF MEXICO AND INTO THE SOUTHEASTERN U.S. INTO NEXT WEEK WILL BRING SEVERAL WEAK FRONTAL BOUNDARIES INTO THE REGION. ABOVE NORMAL TEMPERATURES AND UNSETTLED WEATHER ARE EXPECTED INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES/SEDLOCK
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.